MAUDE Adverse Event Report: ZIMMER BIOMET, INC. DVR LOCK STANDARD L ST; PROSTHESIS, PLATE, TRAUMA

ZIMMER BIOMET, INC. DVR LOCK STANDARD L ST; PROSTHESIS, PLATE, TRAUMA
Catalog Number 131822051
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Foreign source: event occurred in japan.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during product inspection in the warehouse, the product is out of the protective cover.No patient was involved.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual evaluation of returned product found the device is not fully seated in the blue protective pouch.The intent of the blue pouch is to protect the device and outer pouch from damage and abrasion that could result in a loss of sterility.A review of the packaging instructions and inspection criteria do not list any details regarding how to place the device in the blue pouch.The device would be considered conforming.The packaging configuration and applicable packaging instructions have since been updated.Reported event did not occur in an operating room or as part of a medical procedure; medical records are not available for review.Review of the device history record(s) identified no deviations or anomalies during manufacturing.The condition of the device when it left zimmer biomet is conforming to specification.The root cause of the reported event is the operator not following the work instructions provided.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
DVR LOCK STANDARD L ST
Common Device Name
PROSTHESIS, PLATE, TRAUMA
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key14843468
Report Number0001825034-2022-01509
Device Sequence Number11354696
Product Code LXT
UDI-Device Identifier00887868446283
UDI-Public(01)00887868446283(17)320412(10)905990
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number131822051
Device Lot Number905990
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/20/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2022
Supplement Date Received by Manufacturer10/19/2022
Initial Report FDA Received Date06/28/2022
Supplement Report FDA Received Date11/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Patient SexPrefer Not To Disclose